It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-20-2008, 10:23 PM   #1
Junior Member
(female)
 
Join Date: Jan 2008
Location: Marshall, Texas, USA
Posts: 16
etbukatie HB User
Allergic reaction to HIDA scan meds?

I had a HIDA scan done of my gallbladder on monday, and they gave me nuclear medicine, Kinevac I think. Well on the same arm that they gave me this medicine, but not at the injection site, Wednesday I developed some raised itchy bumps on my pinky. Well all wednesday night I was kept up with itching. These bumps are all on the palm of my hand, the pinky and the ring finger and are spreading to the middle finger. They itch profusely!!! I was wondering if this may be an allergic reaction to the medicine, or if anyone has had anything like it. These bumps are definitely raised and plentiful. THey aren't really red, but just skin color. Any advice is appreciated. I am taking benadryl orally, and also putting a benadryl cream on it which dulls the itch so I can sleep some.

Thanks in advance.

 
Old 03-21-2008, 04:59 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,115
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Allergic reaction to HIDA scan meds?

Are they tiny? If so, it sounds like a stress related thing I get. Dermotologist says there isn't anything much to do about them except lower the stress.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
HIDA scan results... theysayloveis Digestive Disorders 8 05-18-2009 07:22 PM
question on Hida scan Ginger9909 Digestive Disorders 2 05-26-2008 08:18 PM
HIDA Scans and Gallbladder Removal....(Zoegirl, are you out there?) :) mizzaj Gallbladder 13 12-15-2007 08:38 AM
HIDA Scan... with Half & Half? tattooyu Digestive Disorders 25 06-28-2007 04:54 AM
Antihypertensive drugs and allergic reactions flowergirl2day High & Low Blood Pressure 11 05-31-2007 05:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (17), Harry (13), Titchou (8), flipfleury (8), ladybud (8), MountainReader (7), jmarple (6), rufous57 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!